# SDR VNAA0212027

- Difficulty date: December 21, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Aircraft time: 19,926 hours, 17,456 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Part number: 40006
- Part serial: 95110101
- Condition: Malfunctioned
- Location: Right
- Part time: 365 hours, 304 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE CREW RECEIVED A LEFT HAND FEEDER LOW CAS MESSAGE AND DIVERTED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE REFUEL/DEFUEL PANEL IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 28-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
